MedCity Investment Hub – advanced therapies company showcase special
19 Nov 2020
3:00 pm - 6:30 pm
Dedicated invite only event for investors interested in advanced therapies or early stage companies in advanced therapies looking to fundraise
The MedCity Investment Hub provides access to finance support with a strong education component in the investment space. We aim to convene the life sciences investment community to identify, discuss and finds ways to address challenges in the sector and in specific areas where they might be a gap. One way we do this is by connecting investors to companies working in healthcare and life sciences, showcasing innovative start-ups and hosting workshops on relevant topics for both entrepreneurs and investors.
Following a keynote speech by our former chair, Eliot Foster, at the last Advanced Therapies Network event on the challenges of investing in cell and gene therapies, we have been discussing how to leverage both our advanced therapies and investors networks to encourage more investment in cell and gene therapies.
Our next company showcase will start by discussing challenges and limitations in investment in cell & gene therapies in the UK. The event will take place virtually on 19 November 3-6.30pm (including breakout room time). The aim of this event is to showcase the success stories of companies with current treatments already or about to go into the clinic, the trends and early stage spinouts looking for funding in this space. This will be an opportunity for an audience interested in partnering and/or investing in this space to learn more about it, understand the challenges and impact and access investment opportunities in the space.
3.00-3.05pm- Introduction to MedCity, the Investment Hub and the ATN by Nicki Bromwich, MedCity COO
3.05-3.10pm- Flavia Popescu-Richardson, Sillicon Valley Bank, Healthcare Investment Trends
3.10-3.30pm- Fundraising case-study- Catherine Isted, Head of Corporate Development & Investor Relations, Oxford Biomedica (20min)
3.30-3.50pm- Q&A moderated by Sarah Haywood, Managing director of MedCity
4.00- 4.40pm- Early-stage company showcase (10min presentation + questions each)
Raja Sharif, ATMPS
Agnieszka Janeczek, Renovos
Jayden Smith, iSTEM
Timothy Newton, Reflection Therapeutics
4.40-5.10pm- Investor: Fireside Chat (30 min)- Alice Renard, Partner at Syncona; Namrata Turaga, Associate at Apple Tree Partners and Ruchi Dana, partner at FundRX moderated by Joana dos Reis, Investment Hub manager
5.10-6.00pm- Breakout rooms/ partnering (TBC)
To request a space e-mail Register directly Via this link